Kim, mine hasbeen changed so much in the past year, i don't have an answer for you. I have not gained wt the last year. In one year I went from 100mcg to 50 mcg and last wk up to 75mcg. They have scared me to death with it and I stay tired all the time. What dose do you take and do you have a thyroid? If you don't mind me asking. Von-1
I was taking Synthroid 75, then in June up to 88 then in Sept. 100. Even when I was going up a dose in June my levels were 2.95 from 2.84 so she went to 100 and I feel a difference now. I actually lost 3 pounds last week. If your levels are not good your metabolism does not work well and you cannot loose weight you actually sometimes gain weight. My levels are supposed to be between 1 and 2. Good luck hope this helps you.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2011 • 6 answers
Posted 20 Nov 2013 • 2 answers
I have had a 26 pound wt loss should my synthroid dose be decreased and can it cause chronic diarrh?
Posted 3 Nov 2014 • 2 answers
Posted 28 Apr 2016 • 0 answers
Posted 23 May 2016 • 2 answers